MathSciNet Relay Station
MathSciNet bibliographic data
MR813640 (87b:46074) 46L80 (18F25 19K14 54C56 55P55)
Blackadar, Bruce Shape theory for $C\sp \ast$-algebras. Math. Scand. 56 (1985), no. 2, 249–275.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement